Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
Automorphisms of repetitive algebras
Autore:
Ohnuki, Y; Takeda, K; Yamagata, K;
Indirizzi:
Univ Tsukuba, Inst Math, Tsukuba, Ibaraki 3050006, Japan Univ Tsukuba Tsukuba Ibaraki Japan 3050006 sukuba, Ibaraki 3050006, Japan Tokyo Univ Agr & Technol, Fuchu, Tokyo 1830054, Japan Tokyo Univ Agr & Technol Fuchu Tokyo Japan 1830054 , Tokyo 1830054, Japan
Titolo Testata:
JOURNAL OF ALGEBRA
fascicolo: 2, volume: 232, anno: 2000,
pagine: 708 - 724
SICI:
0021-8693(20001015)232:2<708:AORA>2.0.ZU;2-F
Fonte:
ISI
Lingua:
ENG
Soggetto:
SELFINJECTIVE ALGEBRAS;
Keywords:
repetitive algebra; symmetric algebra; Hochschild extension;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Physical, Chemical & Earth Sciences
Citazioni:
10
Recensione:
Indirizzi per estratti:
Indirizzo: Ohnuki, Y Univ Tsukuba, Inst Math, 1-1-1 Tennodai, Tsukuba, Ibaraki 3050006, Japan Univ Tsukuba 1-1-1 Tennodai Tsukuba Ibaraki Japan 3050006 Japan
Citazione:
Y. Ohnuki et al., "Automorphisms of repetitive algebras", J ALGEBRA, 232(2), 2000, pp. 708-724

Abstract

Let (B) over cap be the repetitive algebra of a finite dimensional algebraB over a field K by the B-bimodule DB = Hom(B, K), and let nu be the Nakayama automorphism of (B) over cap. We determine the positive automorphisms phi of (B) over cap such that the orbit algebra (B) over cap/(phi nu) is isomorphic to a splittable extension algebra of B by the B-bimodule (DB)(beta)for an automorphism beta of B, and we characterize weakly symmetric algebras and symmetric algebras of the form (B) over cap/(phi nu) with a positiveautomorphism phi of (B) over cap. As an application, we characterize some class of weakly symmetric algebras with non-periodic generalized standard Auslander-Reiten components. (C) 2000 Academic Press.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 16/07/20 alle ore 19:50:29